# SDR MASA2017012912838

- Difficulty date: January 29, 2017
- Submitted: January 29, 2017
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 4,722 hours, 2,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S FLASHLIGHT INDICATOR INOP.  PLACED ON MEL
